Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

High LDL, no reduction in levels with lilo. Is this curable?

Hi, My husband is having high LDL . He is consuming medivine Lilo (10 mg) since last more than 2 years. We do regularly go for a Lipid Profile test for cholestrol checkup every 3-6 months. Still the LDl level doesnot decrease. Though he is overweight but he doesnot take too much foods which are not advisable for a person having high LDL. I want to know why he having high LDL and even though he is taking medicinnes the level is not coming down? Is the high LDL problem totally curable?
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

High LDL is not 'curable' - it can be controlled / managed well.
Life style changes are a must - Diet & Exercise.
Professional advice from a dietician is necessary and will go a long way to help.

Lilo is atorvastatin.
10 mg is a small dose.
Up to 80 mg can be taken.
If still high, Ezetimibe (or fibrates) can be added.

It can and it will come under control

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 26 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor